# SDR WWMA9700012

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2612 · Fire Detection
- Part: Sensor Loop
- Part number: 472326
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE FIRE WARNING WOULD NOT TEST ON PREFLIGHT.  REPLACED LEFT ENGINE AFT FIRE DETECTOR SENSOR LOOP IAW SAAB AMM 26-11-00.
